Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Increased heart rate and BP after using Dilo Bm. Why?

Hi, First time I used Dilo Bm expectorant syrup according to doctors prescription, yesterday night 10 ml and today morning 10ml for nasal congection, cold , cough . Today after half an hour having syrup, immediately my heart pulse rate and bp rate started to increase. Heart pulse rate reached upto 153 and Bp upto 184/109. Then very slowly everything started to reduce. I met my doctor and he asked me to stop the syrup. After 6 hours everything became normal. Why ?
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  312
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

Dilo Bm contains terbutalin, ambroxol and guaifenesin. Terbutaline is in a class of medications called beta agonists which can increase a person's heart rate and also increase blood pressure.

This is the reason for what you experienced.

I hope this helps
Answered: Fri, 1 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor